Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Large amount of blood coming from butt. Feeling dizzy and lightheaded. Medication required?

Sorry this is a little long but please hear me out. I m a 25 year old male but I ve been bleeding heavy out of my butt for a while at first it was large amounts of dark blood that came out in clumps but now it s bright red; however, the amount of blood is still the same (about 1-2 cups of blood). After I use the bathroom I feel dizzy and lightheaded a little and while passing the blood it does not hurt but usually after five minutes my butt will start hurting very bad and on the right side I can hear loud gurgling and pain usually follows after. Should I get checked out or do you think it will stop over more time?
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response
The history which you are describing is suggestive of hemorrhoids (piles), which is associated with bleeding from the anal opening (butts) during/ after passing stools. The pain you are complaining of can be because of an associated fissure. You are feeling light headed because of the amount of blood you are losing.
You should show yourself to a surgeon immediately and ask him to perform a rectal examination (can be a bit uncomfortable but is required in your case). This will help him reach a diagnosis and also rule out something scary like a cancer. If it does turn out be hemorrhoids, he will prescribe you some laxatives and tell you to make some changes in your diet (increase roughage). He might even tell you to undergo a session of banding/ sclerotherapy of the hemorrhoids, which will take care of the bleeding.

Hoe you get well soon. Tc
Answered: Mon, 18 Jun 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor